# SDR UPS08651708

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Nr 6 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - LEFT HYD QTY DECREASED TO ZERO AND SYSTEM PRESSURE AND QTY LIGHTS ILLUM, EICAS MSG LEFT HYD SYSTEM PRESS AND LEFT HYD QTY DISPLAYED.  COMPLIED WITH QRH PROCEDURES.  SERVICED LEFT HYD AND FOUND NR 6 SPOILER ACTUATOR LEAKING.  REMOVED AND REPLACED ACTUATOR, OPS AND LEAK CK GOOD PER MM B767 27-61-02-4.
